# SDR HEEA955633

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STOPPED RUNNING.  INSPECTED BY ACCESSORY SHOP AND RAN ON TEST BENCH.  UNIT RAN SLOW AND NOISY.  IT DID NOT RUN FAST ENOUGH TO INDICATE FLOW ON THE FLOW METER AND PRODUCED APPROXIMATELY 1 1/2 LBS. OF PRESSURE.  UNIT RAN THIS WAY FOR A COUPLE OF MINUTES THEN STOPPED WORKING AND WOULD NOT START AGAIN.  WHEN CARTRIDGE WAS REMOVED FROM BENCH IT WAS FOUND TO HAVE FUEL ON INTERIOR.
